I've never done that before and was wondering would it be good or bad to take another dose? It's been over 4 hours and I feel like I'm in withdrawl now. My insides feel a little weird like I might have to go #3. I'm on subaxone for pain management, the firm I go to has at least 2 subaxone doctors, but only prescribed 8mg twice daily. If I take another dose, will it balance out eventually? Thanks
I accidentally swallowed subtext instead of it going under my tongue?
Question posted by Shailafreeman on 24 June 2012
Last updated on 25 April 2021 by DrMedmam
I accidentally swallowed some. It numbed my throat for a second,then it stopped. I just started to spit it out. This stuff is falls apart when you try directly apply it under the tougne. Damn, pissed me off. Got to be a better way.
I have a girl in my group that swallows 3 a day bc she can't handle the taste she vomits from it. So she just swallows each 8mg tablet at med time! She is still in recovery and had to be upped from 2 tablets to 3 bc they don't last as long swilling them. They also take longer to take effect then sublingual.
I’ve done that before and although it still goes into ur system, the whole 8mg doesn’t get absorbed. Which is prolly why you were still feeling withdrawal symptoms. I’d do as the other poster said and take either 2 or 4mg under the tongue just so you have the proper amount in u. Hope this helps.
I've never actually done that, but I have often been tempted to try it. Just out of curiosity, was it Subutex or Suboxone you swallowed? And I guess you mean you swallowed the whole 8 mg tab?
Theoretically, and also according to my Doc, nothing should happen. His explantation as to how and why changes with time, but he tells me the Buprenorphine cannot be absorbed in the digestive tract, or at least not very much. Maybe 5 or 10% at the most. So considering you're feeling wds I'd say take some more, the right way, but start small. I would take 1/4 of the tab or 2 mg. If you feel better in an hour take 2 more mg. If you still feel better in 1 hour you're home clear. If your usual dose is 8 mg at a time take the other 4 mg. The Bupe really builds up in us and gets out very slowly. So you should be ok.
If it was Suboxone there is a very slight chance you might have absorbed the Naloxone. Even if you did, 2 mg isn't supposed to be enough to do much to you, but it could be neutralizing the Bupe and preventing it from effecting you. But I doubt it. My guess is most of the wds you feel are coming from you being anxious over what might happen.
If you start to feel any worse repost, and update us.
dear Shalia, try just 2 mgs of subutex under your tongue, you may not need another 8 mgs. See if you feel better after just the 2 mgs, likely you will be. If you still feel wd coming on, try 2 more mgs in 2 hours. Wait the full 2 hours please as it takes a bit for the subs to work. If you feel NO better after 2 hours, it may be a tummy bug instead of wd. Google the COWS test, COWS stands for Clinical Opiate Withdrawal Scale, and it is the test to see how far a person is into opiate withdrawal. IF if is true withdrawal, you will have points on all symptoms. If you simply have points on the stomach symptoms, it is likely a tummy virus or tummy problem. I hope you will update us soon. Hope ya feel better, ok, patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.